On the descriptional complexity of some rewriting mechanisms regulated by context conditions

Vaszil, György (2005) On the descriptional complexity of some rewriting mechanisms regulated by context conditions. THEORETICAL COMPUTER SCIENCE, 330 (2). pp. 361-373.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4066

Update Item Update Item